# SDR FDEA202304270765

- Difficulty date: April 27, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74142
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HND WING TRAILING EDGE LOWER SPAR CAP FOUND WITH CORROSION AT STATION XORS   1052.  RIGHT HAND WING TRAILING EDGE LOWER SPAR CAP CORROSION AT STATION XORS 1052   REPAIRED AS PER EA # 1-5710-T0374193 P1 TITLE: WING - BASIC WING STRUCTURE - RH WING   LOWER REAR SPAR CAP CORROSION REPAIR, XORS1051 TO XORS1080. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
